# SDR VNAA202411290020

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Part number: AV67021081013015
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCRIPTION: FREE PLAY ON SELF-ALIGN SELF-LUB BEARING PLAIN ON HINGE FITTING NO. 2 AND NO. 3 AT VERTICAL STABILIZER REAR SPAR MIDDLE SECTION.
CORRECTIVE ACTION: NEW HINGE FITTING NO. 2 AND NO. 3 AT VERTICAL STABILIZER REAR SPAR MIDDLE SECTION WERE REPLACED PER RIL #2103 REV.B
